I was curious to know. So I tried it. I had drunk a few beers and smoked some cigaretts. I crushed one darvocet and one tramodol. I than did two lines for each nostril. I feeled a slight kind of high I guess. It was a different high than the beer effect. Definitely nothing to go head over hills for. I was sadly disapointed. Nothing I don't think I will do again since I didn't get the pow-wow feeling I was expecting.
Honestly. I'm not judging. I work for a high up corporation and my daily life is morning through non aderall noon through 4 Vicodin or sets, then night alcohol and if lucky valiium. Someone please help me. How do I stop. I never did this until I took adderall. And no I can't just quit adderall.
This is an old thread from 2008 and your question will probabky not get any responses. Go to the main page and click on post a question. There are tons of great people here who are wonderful and filled with advise. This forum is what got me thru to today: 7 days clean cold turkey from Vicodin.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.